| Model Number |
MT22949 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/31/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2017 that on (b)(6) 2017, a loss of connection between the transmitter and receiver occurred.No additional patient or event information is available.Data was provided for investigation.Confirmation of the complaint was confirmed via data.The probable cause could not be determined via data.